| Model Number |
MMT-523NAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose level.The customer's blood glucose level was 400 mg/dl, 183 mg/dl and 387 mg/dl.The customer did not mention any treatment related to high blood glucose level.The customer did not mention any symptom related to high blood glucose level.The customer reported that the insulin pump had motor error.They stated that they were able to clear the alarm and rewind the insulin pump.The customer also reported that the insulin pump had no delivery alarm which was resolved by complete set change.They stated that the drive support cap appeared normal.Customer was advised that the insulin pump will need to be replaced.The customer was advised to disconnect from the insulin pump and revert to the backup plan.The insulin pump will be returned for analysis.